On the numerical solution of Fredholm integral equations of second kind
Doklady Akademii Nauk, Tome 160 (1965) no. 3, pp. 555-557
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_160_3_a14,
author = {F. M. Filler},
title = {On the numerical solution of {Fredholm} integral equations of second kind},
journal = {Doklady Akademii Nauk},
pages = {555--557},
year = {1965},
volume = {160},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_160_3_a14/}
}
F. M. Filler. On the numerical solution of Fredholm integral equations of second kind. Doklady Akademii Nauk, Tome 160 (1965) no. 3, pp. 555-557. http://geodesic.mathdoc.fr/item/DAN_1965_160_3_a14/